Recherche - Archive ouverte HAL Accéder directement au contenu

Filtrer vos résultats

855 Résultats
Domaines : math

A Fully Noncommutative Painlevé II Hierarchy: Lax Pair and Solutions Related to Fredholm Determinants

Sofia Tarricone
Symmetry, Integrability and Geometry : Methods and Applications, 2021, ⟨10.3842/SIGMA.2021.002⟩
Article dans une revue hal-03115034v1

Dualities for rational multi-particle Painlevé systems: Spectral versus Ruijsenaars

Ilia Gaiur , Vladimir Rubtsov
2020
Pré-publication, Document de travail hal-02458709v1
Image document

ON THE GEOMETRY OF DIFFEOLOGICAL VECTOR PSEUDO-BUNDLES AND INFINITE DIMENSIONAL VECTOR BUNDLES: AUTOMORPHISMS, CONNECTIONS AND COVARIANT DERIVATIVES

Jean-Pierre Magnot
2022
Pré-publication, Document de travail hal-03721730v1

Simulating the behaviour of Glioblastoma Multiforme based on patient MRI during treatments

Flavien Alonzo , Mazen Saad , Aurelien Serandour
2021
Pré-publication, Document de travail hal-03318135v1
Image document

Gauss-Kronecker Curvature and equisingularity at infinity of definable families

Nicolas Dutertre , Vincent Grandjean
2019
Pré-publication, Document de travail hal-02308350v1
Image document

TOPOLOGY OF 1-PARAMETER DEFORMATIONS OF NON-ISOLATED REAL SINGULARITIES

Nicolas Dutertre , Juan Antonio Moya Pérez
Glasgow Mathematical Journal, 2022, 64 (2), pp.484-498. ⟨10.1017/S0017089521000239⟩
Article dans une revue hal-03310340v1

Surfaces d'Enriques et une construction de surfaces de type général avecp g =0

Daniel Naie
Mathematische Zeitschrift, 1994, 215 (1), pp.269-280. ⟨10.1007/BF02571715⟩
Article dans une revue istex hal-02473026v1

The Kuratowski convergence and connected components

Sophia Denkowska , Maciej Denkowski
Journal of Mathematical Analysis and Applications, 2012, 387 (1), pp.48 - 65. ⟨10.1016/j.jmaa.2011.08.058⟩
Article dans une revue hal-03031585v1
Image document

Kahler geometry and Burgers' vortices

Ian Roulstone , Bertrand Banos , J. Gibbon , Vladimir Roubtsov
Ukrainian Mathematical Congress, Aug 2009, Kiev, Ukraine. pp.303 - 321
Communication dans un congrès hal-03031588v1

String topology of classifying spaces

David Chataur , Luc Menichi
Journal für die reine und angewandte Mathematik, 2012, 2012 (669), pp.1 - 45. ⟨10.1515/CRELLE.2011.140⟩
Article dans une revue hal-03031594v1

Exponential growth and an asymptotic formula for the ranks of homotopy groups of a finite 1-connected complex

Yves Felix , Steve Halperin , Jean-Claude Thomas
Annals of Mathematics, 2009, 170 (1), pp.443 - 464. ⟨10.4007/annals.2009.170.443⟩
Article dans une revue hal-03031599v1

On the dynamics of a family of generated renormalization transformations

Fei Yang , Jinsong Zeng
Journal of Mathematical Analysis and Applications, 2014, 413 (1), pp.361-377. ⟨10.1016/j.jmaa.2013.11.068⟩
Article dans une revue hal-03038377v1
Image document

Parameter-dependent associative Yang-Baxter equation and Poisson brackets

Alexander Odesskii , Vladimir Roubtsov , Vladimir Sokolov
International Journal of Geometric Methods in Modern Physics, 2014, 11 (9), pp.1460036
Article dans une revue hal-03038389v1

Hochschild cohomology of a strongly homotopy commutative algebra

Bitjong Ndombol , Y. Félix , Jean-Claude Thomas
Manuscripta mathematica, 2014, 143 (3-4), pp.419-443. ⟨10.1007/s00229-013-0629-7⟩
Article dans une revue hal-03038372v1
Image document

Weak Limits of Random Coefficient Autoregressive Processes and their Application in Ruin Theory

Yuchao Dong , Jérôme Spielmann
Insurance: Mathematics and Economics, 2020, 91, pp.1-11. ⟨10.1016/j.insmatheco.2019.12.001⟩
Article dans une revue hal-02170829v2
Image document

A continuous time-and-state epidemic model fitted to ordinal categorical data observed on a lattice at discrete times

Rémi Crete , Besnik Pumo , Samuel Soubeyrand , Valérie Caffier , Frédérique Didelot et al.
2012
Pré-publication, Document de travail hal-00735874v1
Image document

Fast rates for noisy clustering

Sébastien Loustau
2012
Pré-publication, Document de travail hal-00695258v1
Image document

Effective operators on an attractive magnetic edge

Søren Fournais , Bernard Helffer , Ayman Kachmar , Nicolas Raymond
2022
Pré-publication, Document de travail hal-03739294v1
Image document

Pattern recovery and signal denoising by SLOPE when the design matrix is orthogonal

Tomasz Skalski , Piotr Graczyk , Bartosz Kolodziejek , Maciej Wilczyński
2022
Pré-publication, Document de travail hal-03610548v1
Image document

Seminormalization and regulous functions on complex affine varieties

François Bernard
2022
Pré-publication, Document de travail hal-03343128v2
Image document

PATTERN RECOVERY BY SLOPE

Małgorzata Bogdan , Piotr Graczyk , Bartosz Kołodziejek , Tomasz Skalski , Maciej Wilczyński et al.
2022
Pré-publication, Document de travail hal-03616832v1

Finite presheaves and $ \mathscr{A}$-finite generation of unstable algebras mod nilpotents

Geoffrey Powell
Annales de l'Institut Fourier, 2019, 69 (5), pp.2169-2204. ⟨10.5802/aif.3292⟩
Article dans une revue hal-02324705v1
Image document

Inverse probability weighting to handle attrition in cohort studies: some guidance and a call for caution

Marie-Astrid Metten , Nathalie Costet , Luc Multigner , J.-F. Viel , Guillaume Chauvet et al.
BMC Medical Research Methodology, 2022, 22 (1), pp.45. ⟨10.1186/s12874-022-01533-9⟩
Article dans une revue hal-03597225v1
Image document

Classical elliptic current algebras. II

Stanislav Pakuliak , Vladimir Roubtsov , Alexey Silantyev
Journal of Generalized Lie Theory and Applications, 2008, 2 (2), pp.79 - 93. ⟨10.4172/1736-4337.1000117⟩
Article dans une revue hal-03054029v1
Image document

Classical elliptic current algebras. I

Stanislav Pakuliak , Vladimir Roubtsov , Alexey Silantyev
Journal of Generalized Lie Theory and Applications, 2008, 2 (2), pp.65 - 78. ⟨10.4172/1736-4337.1000116⟩
Article dans une revue hal-03054030v1

Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin's case

Serge Roméo Pelap
Journal of Algebra, 2009, 322 (4), pp.1151 - 1169. ⟨10.1016/j.jalgebra.2009.05.024⟩
Article dans une revue hal-03054033v1
Image document

Bi-Hamiltonian ordinary differential equations with matrix variables

Alexander Odesskii , Vladimir Roubtsov , Vladimir Sokolov
Theoretical and Mathematical Physics, 2012, 171 (1), pp.442 - 447. ⟨10.1007/s11232-012-0043-4⟩
Article dans une revue istex hal-03054050v1

On the double transfer and the f-invariant

Geoffrey Powell
Glasgow Mathematical Journal, 2012, 54 (03), pp.547 - 577. ⟨10.1017/S0017089512000158⟩
Article dans une revue hal-03054052v1
Image document

Real algebraic curves with large finite number of real points

Erwan Brugallé , Alex Degtyarev , Ilia Itenberg , Frédéric Mangolte
European Journal of Mathematics, 2019, 5, pp.686-711. ⟨10.1007/s40879-019-00324-9⟩
Article dans une revue hal-01832739v2

Structures de Monge-Ampere symplectiques non degenerees en dimension 6

B. Banos
2002
Pré-publication, Document de travail hal-00012903v1